Alert archive / New Jersey / Small Craft Advisories in 2019

Small Craft Advisory 96, NWS Philadelphia/Mount Holly

November 21, 2019

NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 21, 2019, 6:44 AM EST. It took effect at Nov 22, 2019, 2:00 AM EST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2019, 6:44 AM EST (11:44 UTC)
In effect from
Nov 22, 2019, 2:00 AM EST
Expired
Nov 23, 2019, 5:51 AM EST
In force
28 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

814 
WHUS71 KPHI 211144
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
644 AM EST Thu Nov 21 2019

ANZ450>455-220045-
/O.EXP.KPHI.SC.Y.0095.000000T0000Z-191121T1200Z/
/O.NEW.KPHI.SC.Y.0096.191122T0700Z-191123T0500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
644 AM EST Thu Nov 21 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM FRIDAY TO MIDNIGHT
EST FRIDAY NIGHT...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 2 AM Friday to midnight
EST Friday night.

* WINDS AND SEAS...Southwest winds 10 to 20 kt with gusts up to 25
  kt late tonight and Friday morning becoming west to northwest 10
  to 20 kt with gusts up to 30 kt Friday afternoon and evening. 
  Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

CMS
5 follow-up statements
301 
WHUS71 KPHI 212026
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
326 PM EST Thu Nov 21 2019

ANZ450>455-221000-
/O.EXT.KPHI.SC.Y.0096.191122T0700Z-191123T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
326 PM EST Thu Nov 21 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM FRIDAY TO 6 AM
EST SATURDAY...

* WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 30 
  kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PO
834 
WHUS71 KPHI 220828
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
328 AM EST Fri Nov 22 2019

ANZ431-222200-
/O.EXB.KPHI.SC.Y.0096.191122T1800Z-191123T0300Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
328 AM EST Fri Nov 22 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM EST THIS EVENING...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 1 PM this afternoon to
10 PM EST this evening.

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ450>455-222200-
/O.CON.KPHI.SC.Y.0096.000000T0000Z-191123T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
328 AM EST Fri Nov 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

* WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 30 
  kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

CMS
745 
WHUS71 KPHI 222022
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
322 PM EST Fri Nov 22 2019

ANZ450>455-230930-
/O.CON.KPHI.SC.Y.0096.000000T0000Z-191123T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
322 PM EST Fri Nov 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ431-230300-
/O.CON.KPHI.SC.Y.0096.000000T0000Z-191123T0300Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
322 PM EST Fri Nov 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 
  30 kt. Seas 2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
387 
WHUS71 KPHI 230237
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
937 PM EST Fri Nov 22 2019


ANZ431-230345-
/O.EXP.KPHI.SC.Y.0096.000000T0000Z-191123T0300Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
937 PM EST Fri Nov 22 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING...

Wind gusts have decreased below 25kts and therefore the advisory
will be allowed to expire.

$$

ANZ450>455-231100-
/O.CON.KPHI.SC.Y.0096.000000T0000Z-191123T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
937 PM EST Fri Nov 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

* WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
255 
WHUS71 KPHI 231051
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
551 AM EST Sat Nov 23 2019



ANZ452>455-240000-
/O.CAN.KPHI.SC.Y.0096.000000T0000Z-191123T1100Z/
/O.NEW.KPHI.SC.Y.0097.191124T0800Z-191125T0800Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
551 AM EST Sat Nov 23 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SUNDAY TO 3 AM EST
MONDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 3 AM Sunday to 3 AM EST
Monday. The Small Craft Advisory has been cancelled.

* WINDS AND SEAS...South winds 15 to 20 knots with gusts up to 25
  knots overnight shifting to west at 20 to 25 knots with gusts up
  to 30 knots Sunday. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ450-451-240000-
/O.CAN.KPHI.SC.Y.0096.000000T0000Z-191123T1100Z/
/O.NEW.KPHI.SC.Y.0097.191124T1400Z-191125T0800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
551 AM EST Sat Nov 23 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM EST
MONDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 9 AM Sunday to 3 AM EST
Monday. The Small Craft Advisory has been cancelled.

* WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 30 
  kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-240000-
/O.NEW.KPHI.SC.Y.0097.191124T1400Z-191125T0200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
551 AM EST Sat Nov 23 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM EST SUNDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 9 AM to 9 PM EST Sunday.

* WINDS AND SEAS...West winds 15 to 20 kt with gusts up to 30 kt.
  Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


Fitzsimmons

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 6:23 AM EST, 21 minutes earlier.

Area forecast discussion, Nov 21, 6:23 AM EST, 21 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
623 AM EST Thu Nov 21 2019

.SYNOPSIS...
High pressure will continue building to the south of the forecast
area through today. Low pressure will pass from the Great Lakes
toward the Canadian Maritimes today through late Friday pushing a
cold front across our region on Friday. Low pressure will develop
across the southern Appalachians and move north and east through the
region late Saturday into early Sunday. High pressure then returns
through early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
600 am update: Skies have finally cleared (for the most part)
and winds have diminished noticeably in the past couple of
hours. Temperatures have dropped in response, especially in the
Pine Barrens (where cloud cover has been relatively sparse).
Current forecast is in decent shape, so made no changes at this
time.

Previous discussion...

A surface ridge is approaching the area early this morning, but the
pressure gradient remains strong enough to its east that northwest
winds have remained decently elevated most of the night. Along with
some stubborn clouds around 5000 feet, this has led to a difficult
night of temperature forecasting. Most guidance is way too cold (by
5-10 degrees). Have warmed temperatures considerably early this
morning, though there likely will continue to be a gradual fall
through daybreak as sky cover gradually improves and winds slacken.

The ridge axis will move through the CWA today, and this will allow
winds to decrease and back to a more westerly or southwesterly
direction by afternoon. Meanwhile, a strong surface low in the Great
Lakes region will quickly allow for the pressure gradient to return
tonight as it continues northeastward. This will result in gradually
increasing south to southwest winds overnight. Additionally, the
attendant trough will aid in improving large-scale lift with warm
advection commencing by this evening. Clouds should begin to
increase overnight, and with a lack of complete decoupling (at least
away from sheltered valley locations), temperatures should be
fairly mild.

Highs today are expected to be near seasonal averages (not straying
far from yesterday's values), with lows tonight 5-10 degrees warmer
than those seen early this morning.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
A digging and pivoting northern-stream vort max will move through
southeast Canada and the northeastern U.S. on Friday, allowing a
surface low to move through southern Quebec and into the Canadian
Maritimes by early Saturday morning. An attendant cold front will
progress through the Mid-Atlantic on Friday, but it will be
weakening as it impinges on increased ridging in the western
Atlantic and reduced large-scale ascent well south of the migrating
vort max. As a result, not expecting much precipitation to develop
along the front as it passes through the region, though the
deterministic models are a little wetter than the simulations
depicted yesterday. Looks like the best chances are in the southern
CWA, as a midlevel speed max provides increased support coincident
with a weaker southern-stream perturbation moving through the
southern Mid-Atlantic.

PoPs are generally in the slight-chance to chance range across the
area, highest (up to around 50 percent) in southern New Jersey and
Delmarva. QPF for most locations should be under a quarter inch, but
cannot rule out some higher amounts in the far south. Given the low
PoPs, not expecting everyone to get wet, either.

It will be fairly warm in advance of the front as rather strong warm
advection occurs downstream of the approaching trough. The warm
weather also ensures precipitation will be all liquid. After frontal
passage, winds will switch to northwest and become gusty (20 to 30
mph) in the afternoon and evening.

Cold advection will be strong upstream of the front, and this will
result in a much colder night across the area. With skies rapidly
clearing and winds expected to diminish fairly quickly after the
gustier period in the afternoon/evening, expect temperatures to be
10+ degrees colder than Thursday night.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
The main story early in this period will be the low pressure
system still progged to move through the area late Saturday into
Sunday. To start the period early Saturday, ridge of high
pressure will be located along the east coast with an area of
low pressure associated with the southern stream over Tennessee.
The day will get off to a mostly clear and chilly start however
through the course of the day the high will move off the coast
while low pressure approaches as it moves NE into the Ohio
Valley. This will lead to skies becoming mostly cloudy through
the afternoon with rain likely developing towards the late
afternoon / early evening time frame from SW to NE. Highs
Saturday generally range from around 40 over the southern
Poconos to the upper 40s over the Delmarva.

For Saturday night, aformentioned low moves NE into western PA
driven by strong but progressive southern stream upper level
wave. Forecast models also continue to indicate there will
likely be at least some phasing with a northern stream wave
dropping through the Great Lakes. Rain will become more
widespread through Saturday evening with the tricky part of the
forecast being Precip types over northern zones. Temperatures
aloft will be above freezing with the strong warm air advection
however there looks to be a low level layer near or below
freezing over the north so we still think there will likely be
some freezing rain over the southern Poconos and possibly parts
of Sussex Co, NJ. Best chances for this look to be elevations
above 1500 feet or so. Elsewhere, should be all rain.

By Sunday morning, rain will still be ongoing over most of the area
(with some freezing rain still possible in the far north) as a
secondary low looks to take shape near the NJ coast. This low
will move NE towards New England through the day as it deepens
and will bring the precip to an end from west to east as it
moves away. Precip should wind down in the morning over much of
eastern PA and the Delmarva but possibly not until into the
afternoon over portions of northern NJ. While the system will
have a fair amount of moisture with it and good dynamics, the
progressive nature of it should limit total rain amounts to
around .75 to 1.00 inches so not expecting any hydro issues.
Otherwise it will start to turn a bit breezy with some sunny
breaks possible by Sunday afternoon and temperatures remaining
on the cool side.

Heading into next week, the weather pattern looks to be overall not
too active for this region. High pressure moves in Monday and should
influence our weather right through Tuesday bringing dry weather
with sunshine for both day and temperatures returning to more
seasonable levels. A low pressure system passing N/W of the region
may then bring some showers by next Wednesday as its associated cold
front moves through.

&&

.AVIATION /11Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...VFR with winds backing to a west or southwest direction
by afternoon, possibly becoming predominantly southerly by
sunset. Speeds generally under 10 kt. High confidence.

Tonight...VFR with south to southwest winds up to 10 kt. Clouds
will be increasing and lowering to 5-10 kft by morning.
Moderate confidence.

Outlook...

Friday...Brief restrictions possible with a chance of showers.
However, conditions should be predominantly VFR. Southwest
winds 10 to 15 kt becoming west to northwest during the
afternoon. Gusts to 20+ kt possible. Moderate confidence.

Friday night...Mainly VFR with northwest winds 5 to 15 kt, possibly
with lingering gusts in the evening. Moderate confidence.

Saturday and Saturday night...VFR initially with sub VFR
conditions by Saturday night as a system moves through with
rain. The rain should overspread the region SW to NE late in
the day and through the overnight hours. Winds 5 kts or less
initially west becoming variable. Moderate confidence.

Sunday...Lingering sub-VFR restrictions likely in the morning.
Clearing skies throughout the day. Winds becoming northwest
around 10 kts with higher gusts. Low confidence on timing.

Sunday night through Monday...mainly VFR.

&&

.MARINE...
615 am update: Lingering (and marginal) advisory conditions are
slowly winding down on the open Atlantic waters. Will let the
advisory expire as scheduled at 7 am.

Winds are expected to stay below criteria through tonight, as
directions switch to southwest. Speeds will increase overnight,
approaching advisory criteria after midnight. Have issued
another small craft advisory beginning at 2 am tonight.

Seas are expected to range from 2 to 4 feet through tonight.

For Delaware Bay, sub-advisory conditions are expected through the
period.

Outlook...

Friday and Friday night...Small craft advisory is in effect
through midnight Friday night for the Atlantic waters. Advisory
conditions are also possible on lower Delaware Bay. Southwest
winds in the morning will become west to northwest by late
afternoon as a cold front moves through. Winds should diminish
late Friday night.

Saturday...Sub-SCA conditions expected.

Saturday night...Marginal SCA conditions possible with rain.

Sunday...Rain ending west to east but SCA conditions likely due
to gusty NW winds behind the departing low.

Sunday night through Monday...SCA conditions may linger into
Sunday evening but should diminish by Monday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 7 AM EST this morning for
     ANZ450>455.

&&

Synopsis...Fitzsimmons
Near Term...CMS
Short Term...CMS
Long Term...Fitzsimmons
Aviation...CMS/Fitzsimmons
Marine...CMS/Fitzsimmons
Hazardous weather outlook, Nov 21, 3:08 AM EST, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
308 AM EST Thu Nov 21 2019

NJZ001-PAZ054-055-220815-
Sussex-Carbon-Monroe-
308 AM EST Thu Nov 21 2019

This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A system will move through the area late Saturday into early Sunday
bringing rain with the potential for some freezing rain to occur in
the higher elevations above roughly 1500 feet.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-070-
071-101>106-220815-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Berks-Lehigh-Northampton-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
308 AM EST Thu Nov 21 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-220815-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
308 AM EST Thu Nov 21 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

Nearby

Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.